# SDR 2003FA0000896

- Difficulty date: August 9, 2003
- Submitted: September 9, 2003
- Operation: General aviation
- Aircraft: N87055
- Make and model: Univar 415C
- Aircraft serial: 228
- Engine: Cont C8512
- Propeller: Mcauly 1A90CF
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 13034
- Condition: Corroded
- Location: Lt Wing
- Part time: 3,970 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED AND REPLACED (2) ANGLE BRACKETS IN LT WING WALKWAY THAT WERE ATTACHED TO THE RIB.  THESE WERE FOUND CORRODED DURING THE INSTALLATION OF INSPECTION PANELS BEING INSTALLED TO COMPLY WITH AD 02-26-02.  IT APPEARED WATER HAD BECOME TRAPPED INSIDE TRAILING EDGE OF WALKBOX AND CORROSION HAD SET IN.  THE RIB WAS NOT AFFECTED.  AIRCRAFT NEEDS SMALL DRAIN HOLE IN THIS AREA FOR DRAINAGE.
